American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E36) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Thomas Koberda. Entropy of automorphisms, homology and the intrinsic polynomial structure of nilpotent groups. Contemporary Mathematics 590 (2013) 87-99.
Book volume table of contents
View Article: PDF

[2] Itay Kaplan and Saharon Shelah. Automorphism towers and automorphism groups of fields without Choice. Contemporary Mathematics 576 (2012) 187-203.
Book volume table of contents
View Article: PDF

[3] Philipp Lücke. Special pairs and automorphisms of centreless groups. Contemporary Mathematics 576 (2012) 239-254.
Book volume table of contents
View Article: PDF

[4] Yoav Segev. Almost regular involutory automorphisms of uniquely $2$-divisible groups. Proc. Amer. Math. Soc. 139 (2011) 3445-3450. MR 2813376.
Abstract, references, and article information
View Article: PDF

[5] Hatem Hamrouni. Remarks on a conjecture of Chabauty. Proc. Amer. Math. Soc. 139 (2011) 1983-1987. MR 2775374.
Abstract, references, and article information
View Article: PDF

[6] Olivier Frécon. Automorphism groups of small simple groups of finite Morley rank. Proc. Amer. Math. Soc. 138 (2010) 2591-2599. MR 2607889.
Abstract, references, and article information
View Article: PDF

[7] Martin R. Bridson and Daniel Groves. The quadratic isoperimetric inequality for mapping tori of free group automorphisms. Memoirs of the AMS 203 (2010) MR 2590896.
Book volume table of contents

[8] Michael Handel and Lee Mosher. The expansion factors of an outer automorphism and its inverse. Trans. Amer. Math. Soc. 359 (2007) 3185-3208. MR 2299451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Michael Handel and Lee Mosher. Parageometric outer automorphisms of free groups. Trans. Amer. Math. Soc. 359 (2007) 3153-3183. MR 2299450.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ilya Kapovich, Gilbert Levitt, Paul Schupp and Vladimir Shpilrain. Translation equivalence in free groups. Trans. Amer. Math. Soc. 359 (2007) 1527-1546. MR 2272138.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Mihalis Sykiotis. Stable representatives for symmetric automorphisms of groups and the general form of the Scott conjecture. Trans. Amer. Math. Soc. 356 (2004) 2405-2441. MR 2048523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Fernando Szechtman. $n$-inner automorphisms of finite groups. Proc. Amer. Math. Soc. 131 (2003) 3657-3664. MR 1998171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Feng-Kuo Huang. Semidirect sum of groups in which endomorphisms are generated by inner automorphisms. Proc. Amer. Math. Soc. 129 (2001) 629-637. MR 1801993.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Claus Scheiderer. The structure of some virtually free pro-$p$ groups. Proc. Amer. Math. Soc. 127 (1999) 695-700. MR 1487337.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Aner Shalev. Centralizers in residually finite torsion groups. Proc. Amer. Math. Soc. 126 (1998) 3495-3499. MR 1459149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Joel David Hamkins. Every group has a terminating transfinite automorphism tower. Proc. Amer. Math. Soc. 126 (1998) 3223-3226. MR 1487370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Gary L. Peterson. On an isomorphism problem for endomorphism near-rings. Proc. Amer. Math. Soc. 126 (1998) 1897-1900. MR 1443403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Paul Hill and Jane Kirchner West. Subgroup transitivity in abelian groups. Proc. Amer. Math. Soc. 126 (1998) 1293-1303. MR 1443830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Martin R. Pettet. Virtually free groups with finitely many outer automorphisms. Trans. Amer. Math. Soc. 349 (1997) 4565-4587. MR 1370649.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Yu Chen. Isomorphisms of adjoint Chevalley groups over integral domains. Trans. Amer. Math. Soc. 348 (1996) 521-541. MR 1329529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Carter G. Lyons and Gary L. Peterson. Semidirect products of $I$-$E$ groups . Proc. Amer. Math. Soc. 123 (1995) 2353-2356. MR 1249885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Martyn R. Dixon and M. J. Evans. On groups with a central automorphism of infinite order . Proc. Amer. Math. Soc. 114 (1992) 331-336. MR 1072334.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] S. M. Gersten and J. R. Stallings. Irreducible outer automorphisms of a free group . Proc. Amer. Math. Soc. 111 (1991) 309-314. MR 1052571.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Wolfgang N. Herfort and Luis Ribes. On automorphisms of free pro-$p$-groups. I . Proc. Amer. Math. Soc. 108 (1990) 287-295. MR 984794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Sava Krstić. On graphs representing automorphisms of free groups . Proc. Amer. Math. Soc. 107 (1989) 573-575. MR 960648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Gary L. Peterson. Automorphism groups emitting local endomorphism near-rings . Proc. Amer. Math. Soc. 105 (1989) 840-843. MR 952320.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Francesco Caserta. An application of Baumslag-Solitar non-Hopfian groups to finitary automorphisms . Proc. Amer. Math. Soc. 104 (1988) 30-32. MR 931725.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Simon Thomas. Fixed points of automorphisms of finitely generated free groups . Proc. Amer. Math. Soc. 103 (1988) 333. MR 938692.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Paul E. Schupp. A characterization of inner automorphisms . Proc. Amer. Math. Soc. 101 (1987) 226-228. MR 902532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Ursula Martin. Almost all $p$-groups have automorphism group a $p$-group. Bull. Amer. Math. Soc. 15 (1986) 78-82. MR 838793.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 34 found      Go to page: 1 2